A homogeneity test for bivariate random variables
No abstract is available for this item.
Volume (Year): 24 (2009)
Issue (Month): 3 (August)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/statistics/journal/180/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Baringhaus, L. & Franz, C., 2004. "On a new multivariate two-sample test," Journal of Multivariate Analysis, Elsevier, vol. 88(1), pages 190-206, January.
- Jiménez Gamero, M.D. & Muñoz García, J. & Pino Mejías, R., 2005. "Testing goodness of fit for the distribution of errors in multivariate linear models," Journal of Multivariate Analysis, Elsevier, vol. 95(2), pages 301-322, August.
- L. Baringhaus & N. Henze, 1988. "A consistent test for multivariate normality based on the empirical characteristic function," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 35(1), pages 339-348, December.
When requesting a correction, please mention this item's handle: RePEc:spr:compst:v:24:y:2009:i:3:p:513-531. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.